# SDR UALA2013031901682

- Difficulty date: March 18, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 72,442 hours, 26,721 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT TRAILING EDGE WEDGE UPPER SURFACE 40. 5 INCHES FROM OUTBOARD EDGE AND 5.25 INCHES FROM TRAILING EDGE HAS A SMALL DENT.  MARKED, EVALUATED AND MEASURED DENT ON NR 3SLAT 40.5 FROM OUTBOARD EDGE, DENT MEASURES A=.700 AND Y=.011=63, WITHIN LIMITS IAW SRM 57-43-02, NDT FOR DELAMINATED AND NO DEFECTS NOTED.
